# SDR 2000ZZZX622

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2962Z
- Make and model: Bbavia 8KCAB
- Aircraft serial: 37978
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: 5368R
- Condition: Corroded
- Location: Rt Wing
- Part time: 1,548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RT WING FORWARD LIFT STRUT, LOWER MOUNT AREA (ON STRUT) SEVERELY CORRODED (EXFOLIATION) AND CRACKED APPROXIMATELY 3 INCHES LONG FROM MOUNT BOLT HOLE UPWARD.  AREA IS HIDDEN UNDER FAIRING.  SPECIFIC CAUSE IS UNKNOWN.  REPLACED PART WITH FACTORY NEW ITEM.  SUBMITTER RECOMMENDED CLOSE ATTENTION TO COVERED AREAS DURING INSPECTIONS.
